Differential and Integral Equations
Current Volume

Steady periodic water waves bifurcating for fixed-depth rotational flows with discontinuous vorticity

On the lack of compactness and existence of maximizers for some Airy-Strichartz inequalities

  • Luiz G. Farah and Henrique Versieux

    Volume 31, 2018, pages 27-56

Some improvements for a class of the Caffarelli-Kohn-Nirenberg inequalities

Symmetry breaking for an elliptic equation involving the Fractional Laplacian

Removable singularities for elliptic equations with $(p,q)$-growth conditions

  • Yuliya V. Namlyeyeva and Igor I. Skrypnik

    Volume 31, 2018, pages 95-110

Local well-posedness of the NLS equation with third order dispersion in negative Sobolev spaces

  • Tomoyuki Miyaji and Yoshio Tsutsumi

    Volume 31, 2018, pages 111-132

Stability of the solution semigroup for neutral delay differential equations

  • Richard Fabiano and Catherine Payne

    Volume 31, 2018, pages 133-156

Errata to the paper “Minimization of a Ginzburg-Landau type energy with potential having a zero of infinite order’’

Global stability of an SIS epidemic model with a finite infectious period

  • Yukihiko Nakata and Gergely Röst

    Volume 31, 2018, pages 161-172

On the Galerkin approximation and strong norm bounds for the stochastic Navier-Stokes equations with multiplicative noise

  • Igor Kukavica, Kerem Uğurlu, and Mohammed Ziane

    Volume 31, 2018, pages 173-186

Global well posedness for a two-fluid model

  • Yoshikazu Giga, Slim Ibrahim, Shengyi Shen, and Tsuyoshi Yoneda

    Volume 31, 2018, pages 187-214

A nondivergence parabolic problem with a fractional time derivative

Quasilinear elliptic systems convex-concave singular terms and $\Phi$-Laplacian operator

  • José V. Gonçalves, Marcos L. Carvalho, and Carlos Alberto Santos

    Volume 31, 2018, pages 231-256

Nodal solutions for Lane-Emden problems in almost-annular domains

  • Anna Lisa Amadori, Francesca Gladiali, and Massimo Grossi

    Volume 31, 2018, pages 257-272

Exponential stability for the defocusing semilinear Schrödinger equation with locally distributed damping on a bounded domain

  • César Augusto Bortot and Wellington José Corrêa

    Volume 31, 2018, pages 273-300

Horizontal Biot-Savart law in general dimension and an application to the 4D magneto-hydrodynamics

On the global well-posedness of 3-d Navier-Stokes equations with vanishing horizontal viscosity

On a generalization of the Poincaré Lemma to equations of the type $dw+a\wedge w=f$

A class of differential operators with complex coefficients and compact resolvent

Coupled elliptic systems involving the square root of the Laplacian and Trudinger-Moser critical growth

  • João Marcos do Ó and José Carlos de Albuquerque

    Volume 31, 2018, pages 403-434

Existence and multiplicity of solutions for equations of $p(x)$-Laplace type in $\mathbb R^{N}$ without AR-condition

  • Jae-Myoung Kim, Yun-Ho Kim, and Jongrak Lee

    Volume 31, 2018, pages 435-464

Existence of entropy solutions to a doubly nonlinear integro-differential equation

  • Martin Scholtes and Petra Wittbold

    Volume 31, 2018, pages 465-496

Positive solutions of indefinite semipositone problems via sub-super solutions

  • Uriel Kaufmann and Humberto Ramos Quoirin

    Volume 31, 2018, pages 497-506

Long range scattering for the cubic Dirac equation on $\mathbb R^{1+1}$

  • Timothy Candy and Hans Lindblad

    Volume 31, 2018, pages 507-518

Uniform asymptotic stability of a discontinuous predator-prey model under control via non-autonomous systems theory

  • E.M. Bonotto, J. Costa Ferreira, and M. Federson

    Volume 31, 2018, pages 519-546

Global stability in a two-competing-species chemotaxis system with two chemicals

  • Pan Zheng, Chunlai Mu, and Yongsheng Mi

    Volume 31, 2018, pages 547-558

Cauchy-Lipschitz theory for fractional multi-order dynamics — State-transition matrices, Duhamel formulas and duality theorems

  • Loïc Bourdin

    Volume 31, 2018, pages 559-594

Homogenization of imperfect transmission problems: the case of weakly converging data

  • Luisa Faella, Sara Monsurrò, and Carmen Perugia

    Volume 31, 2018, pages 595-620

An application of a diffeomorphism theorem to Volterra integral operator

  • Josef Diblík, Marek Galewski, Marcin Koniorczyk, and Ewa Schmeidel

    Volume 31, 2018, pages 621-642